# SDR VNAA202509260018

- Difficulty date: August 15, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC67034094JP1S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON LH CROSSBEAM AT FS 280.00.  LH CROSSBEAM AT FS280.00 WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-00-01-101-001-A01 AND WAS REPLACED PER CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-10-001-001-A01 AND SRM 51-42-21-001-001-A01.
